# SDR SWAA2019112639137

- Difficulty date: November 26, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 70,181 hours, 41,074 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Part number: 5A3086
- Condition: Missing
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR MANUAL ESCAPE SLIDE PULL HANDLE COVER MISSING. / REPOSITIONED PULL HANDLE IAW AMM.
